# SDR CA011029017

- Difficulty date: October 25, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,848 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lever
- Part number: 350A33105803
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TAIL ROTOR CONTROL LEVER MAYBE THE SAME AIRFRAME TIME BUT WE ARE NOT 100 PERCENT SURE. THE TAILROTOR CONTROL LEVER HAD A DEFECT OF WEAR ON INSIDE EAR. UPON REMOVAL MAINTENANCE ENGINEER FOUND CRACKS IN THE WEBBING, TOP SIDE AT T/R SPIDER ATTACHMENT POINT.
